# SDR 97ZZZM718

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 2170 · Humidity Control System
- Part: Clamp
- Part number: 436511035
- Condition: Broken
- Location: Water Separator
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6700 - MADE AN UNSCHEDULED LANDING AT ATL, UNABLE TO REGULATE CABIN PRESSURE.  MAINTENANCE FOUND A BROKEN CLAMP ON THE LEFT WATER SEPARATOR.  THE CLAMP WAS REPLACED AND THE CABIN PRESSURE CHECKED PER MM 21-30-00.  (M)
